Title: Icosahedral symmetry adaptation of vertical bar JM > bases
Authors: Qiu, QC ×
Ceulemans, Arnout #
Issue Date: Jan-2002
Publisher: Taylor & francis ltd
Series Title: Molecular physics vol:100 issue:2 pages:255-264
Abstract: The behaviour of the orbital and spin harmonic kets \JM] under the icosahedral double group I is described by means of the irreducible icosahedral representations in a D-2 quantization. Real and complex forms are discussed. The results are listed in practical subduction tables, both for integer (J = 1 --> 6) and half-integer (J = 1/2 --> 11/2) harmonics.
ISSN: 0026-8976
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantum Chemistry and Physical Chemistry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science